# SDR USAA2008122392311

- Difficulty date: December 1, 2008
- Submitted: December 24, 2008
- Operation: Air carrier
- Aircraft: N303AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24010
- Aircraft time: 63,502 hours, 43,037 cycles
- System (JASC): 5544 · Rudder Miscellaneous Structure
- Part: Structure
- Condition: Debonded
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C19 - MAJOR REPAIR - NR 6135795 - DEBOND OF TRAILING EDGE OF RUDDER STA 233.09 +12 INCHES.  REPAIRED RUDDER TRAILING EDGE IAW B737 SRM 51-20-05-06.
